MAUDE Adverse Event Report: ARTHREX, INC. INTSCRW RD DELTATPR W/DISP SHTH 7X28MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. INTSCRW RD DELTATPR W/DISP SHTH 7X28MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number INTSCRW RD DELTATPR W/DISP SHTH 7X28MM
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed, there is a crack running longitudinally from the proximal end for approximately 1 cm.The relevant critical dimensions met specifications.The cause of the event is undermined, however likely causes include prying/leveraging the device; shallow driver engagement depth.The most likely cause for the reported failure can be attributed to prying/leveraging the device during insertion or shallow driver engagement depth.
 
Event or Problem Description
It was reported that when the implant was set on the ar-5028p-07 driver the implant fractured.No adverse effect on the patient.

Brand Name
INTSCRW RD DELTATPR W/DISP SHTH 7X28MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19267700
Report Number1220246-2024-02947
Device Sequence Number20678529
Product Code MAI
UDI-Device Identifier00888867035362
UDI-Public00888867035362
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K062466
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model NumberINTSCRW RD DELTATPR W/DISP SHTH 7X28MM
Device Catalogue NumberAR-5028P-07
Device Lot Number11381694
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/19/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2021
Initial Report FDA Received Date05/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/27/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown